MAUDE Adverse Event Report: EXACTECH, INC. ANKLE SZ 4 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. ANKLE SZ 4 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-10-04
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 72 yo male patient, who had their left ankle implanted, underwent a revision procedure.The tibial clip was found on a lateral x-ray to be coming out of the poly.The poly was exchanged with a new tibial clip.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are available for return.No device images were available.No further information.This is 1 of 2 reports.
 
Additional Manufacturer Narrative
D10: (b)(6) 350-01-04 - talar implant sz 4 lt.(b)(6) 350-11-04 - tibial plate fb sz 4 lt.(b)(6) 351-50-00 - model tibia talus report.(b)(6) 351-90-21 - 3.5" pin pouch.(b)(6) 351-90-21 - 3.5" pin pouch.(b)(6) 351-90-22 - 2.5" pin.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d.The disassembly reported was likely the result of improper assembly during the index surgery.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ANKLE SZ 4 LOCKING CLIP
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22800987
Report Number1038671-2025-02753
Device Sequence Number8950704
Product Code HSN
UDI-Device Identifier10885862302021
UDI-Public10885862302021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number350-10-04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale